# SDR FDEA202212072886

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26678
- Aircraft time: 75,545 hours, 29,577 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000213
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLES 4 & 5 ON LT WING UPPER SKIN DRAG FITTINGS PRESENT CORROSION. WORKS STEPS ACCOMPLISHED ON EA  F5730-T0371760 EA TITLE: WINGS-PLATES AND SKINS-LH   WING, UPPER SKIN AT PYLON DRAG FITTING, CORROSION FINDINGS* THIS EA DEVIATES FROM EO F-5730-E0340076.  MAJOR REPAIR
